Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The structure of valuations of the rational function field $ K(x)$


Author: B. N. Moyls
Journal: Trans. Amer. Math. Soc. 71 (1951), 102-112
MSC: Primary 09.1X
MathSciNet review: 0041838
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1951-0041838-6
PII: S 0002-9947(1951)0041838-6
Article copyright: © Copyright 1951 American Mathematical Society